MAUDE Adverse Event Report: K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 14X18MM, 32-46MM, 0°, 0-20°; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. CORPECTOMY CAGE WITH SET SCREW; SIZE 14X18MM, 32-46MM, 0°, 0-20°; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 7512-21846L0-G3
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that a patient was revised to address a capri corpectomy cage with set screws that migrated one month post-operatively.It was further reported that the patient complaint of pain.
 
Additional Manufacturer Narrative
Additional data: d9, h3.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
CORPECTOMY CAGE WITH SET SCREW; SIZE 14X18MM, 32-46MM, 0°, 0-20°
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24552829
Report Number3004774118-2026-00082
Device Sequence Number15799320
Product Code MQP
UDI-Device Identifier10888857370784
UDI-Public(01)10888857370784(11)220630(10)WKJG-008
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180665
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7512-21846L0-G3
Device Lot NumberWKJG-008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown